Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

ON FORMAL LOCAL COHOMOLOGY MODULES WITH RESPECT TO A PAIR OF IDEALS

Texto completo
Autor(es):
Freitas, T. H. ; Perez, V. H. Jorge
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF COMMUTATIVE ALGEBRA; v. 8, n. 3, p. 337-366, FAL 2016.
Citações Web of Science: 2
Resumo

We introduce a generalization of the formal local cohomology module, which we call a formal local cohomology module with respect to a pair of ideals, and study its various properties. We analyze their structure, upper and lower vanishing and non-vanishing properties. There are various exact sequences concerning formal cohomology modules, among them we have a Mayer-Vietoris sequence with respect to pair ideals. Also, we give another proof for a generalized version of the local duality theorems for Gorenstein, Cohen-Macaulay rings, and a generalization of the Grothendieck duality theorem for Gorenstein rings. We discuss the concept of formal grade with respect to a pair of ideals and give some results about this. (AU)

Processo FAPESP: 13/20723-7 - Propriedades de finitude e Artinianissidade do módulo cohomologia local formal, definida por um par de ideais
Beneficiário:Thiago Henrique de Freitas
Linha de fomento: Bolsas no Exterior - Estágio de Pesquisa - Doutorado
Processo FAPESP: 12/01084-0 - Ideais coeficientes para ideais arbitrários
Beneficiário:Thiago Henrique de Freitas
Linha de fomento: Bolsas no Brasil - Doutorado